MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361740
Medical Device Problem Codes Separation Failure (2547); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: only the introducer sheath and the pusher wire were returned for evaluation.It was observed that the pusher wire was kinked at the interlocking arm coil and detached at the heat shrink tfe tubing.There is a picture attached in the parent record, it was possible to observed that the pusher wire was kinked and detached.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 30dec2025.It was reported that the coil did not deploy.The non stenosed target lesion was located in a non-tortuous and non-calcified vessel of prostate.A 2/3mm x 2.3cm interlock was selected for use.During the procedure, it was noted that the coil got stuck and did not deploy.The coil was removed and the procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed detached pusher wire.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24179468
Report Number2124215-2026-04464
Device Sequence Number15845390
Product Code KRD
UDI-Device Identifier08714729765080
UDI-Public(01)08714729765080(17)271222(10)35672739
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361740
Device Catalogue NumberM001361740
Device Lot Number0035672739
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown